[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Blisters & Blistering



Does anyone else have this problem? My last 4 or 5 site changes have left 
me with blistered skin and/or raised blisters. These may all be from the 
latest batch of infusion sets or a couple might be from the previous order. 
If I change the site early in the morning the blistering will start late in 
the afternoon. During the summer due to sweating I used tincture of benzoin 
for added adhesion and my skin always blistered from that, but not to this 
extent. I use the Soft Sert Ultimate which comes packaged with a 
Smith+Nephew barrier. The dermatologist I went to said it looked like an 
allergic reaction to formaldehyde. I called Mini-Med asking if there had 
been an ingredient change in the composition of the barrier and was told 
there was not. They have indicated they are sending a number of different 
infusion sets, barriers, skin cleaning products etc. for me to try. I would 
hate to have to give up the pump due to an allergic reaction and the 
blisters have occurred everywhere legs, arms, torso. Any comments would be 
greatly appreciated.

Jim
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml